# SDR COMA0770078

- Difficulty date: December 10, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 11,660 hours, 8,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5420 - DURING TAXI OUT IN DFW PASSENGERS WERE EVACUATED DUE TO SMOKE IN CABIN ROWS 8.9 AND 10.  FOUND RIGHT PACK TO BE THE CAUSE OF THE SMOKE.  DEFERRED TIGHT PACK PER MEL 21-51-04-2.
